BibTeX record journals/nm/KrogstadMZ09

download as .bib file

@article{DBLP:journals/nm/KrogstadMZ09,
  author    = {Stein Krogstad and
               Hans Z. Munthe{-}Kaas and
               Antonella Zanna},
  title     = {Generalized polar coordinates on Lie groups and numerical integrators},
  journal   = {Numerische Mathematik},
  volume    = {114},
  number    = {1},
  pages     = {161},
  year      = {2009},
  url       = {https://doi.org/10.1007/s00211-009-0255-1},
  doi       = {10.1007/s00211-009-0255-1},
  timestamp = {Sun, 28 May 2017 13:21:16 +0200},
  biburl    = {https://dblp.org/rec/journals/nm/KrogstadMZ09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics